Estimate of the modulus of continuity of the operator grad F
Matematičeskie zametki, Tome 16 (1974) no. 2, pp. 349-360
Cet article a éte moissonné depuis la source Math-Net.Ru
For an operator which makes the subdifferential of a convex functional correspond to a given element we establish the dependence of the modulus of continuity of the operator on the modulus of smoothness and the modulus of convexity of this functional. The estimates we obtain are applied to the problem of the construction of a best element by the gradient method.
@article{MZM_1974_16_2_a18,
author = {V. I. Berdyshev},
title = {Estimate of the modulus of continuity of the operator grad {F}},
journal = {Matemati\v{c}eskie zametki},
pages = {349--360},
year = {1974},
volume = {16},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1974_16_2_a18/}
}
V. I. Berdyshev. Estimate of the modulus of continuity of the operator grad F. Matematičeskie zametki, Tome 16 (1974) no. 2, pp. 349-360. http://geodesic.mathdoc.fr/item/MZM_1974_16_2_a18/